BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in R^{2n+1}

Participants in the publication
A. Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
C.Rebelo (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS

Publication Identifiers
ISSN - 1230-3429

Volume
46

Starting page
1107
Last page
1118

Document Identifiers
URL - http://apcz.pl/czasopisma/index.php/tmna/article/view/tmna.2015.08
DOI - https://doi.org/10.12775/TMNA.2015.083

Rankings
SCIMAGO Q2 (2016) - 0.73 - Analysis


Export

APA
A. Margheri, C.Rebelo, (2015). Multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in R^{2n+1}. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 46, 1107-1118. ISSN 1230-3429. eISSN . http://apcz.pl/czasopisma/index.php/tmna/article/view/tmna.2015.08

IEEE
A. Margheri, C.Rebelo, "Multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in R^{2n+1}" in TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, vol. 46, pp. 1107-1118, 2015. 10.12775/TMNA.2015.083

BIBTEX
@article{22898, author = {A. Margheri and C.Rebelo}, title = {Multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in R^{2n+1}}, journal = {TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS}, year = 2015, pages = {1107-1118}, volume = 46 }